Skip to Content

I am on viibryd 20mg per day for a month now. Muscles are tight and twitch and sore and tingle? Help

Responses (2)

4N Substances 6 Sep 2013

Hi Snoopy,
The muscle soreness, restless legs and tingling extremities can each be a side effect of Viibryd. Looking back more than one year ago, I may have initially had some of these annoying experiences. None of them lasted a long time however and a year later, I'm sleeping well and feeling great. Talk with your Dr about the possible side effects-but hang in there if Viibryd is working for you. The side effects will pass as your body adjusts to this medication. Good luck.
Frenchie

75snoopy 6 Sep 2013

Thank you so much for your help. For some reason my doctor don't seem to think the med has this side effect but the problems didn't start until I started meds. I don't know what to do as I have only been on it for one month. I am going to try to hang in there with it and see what happens.

atticabob 7 Sep 2013

Hi Snoopy -
I've been on 40mg Viibryd for ~6mos now and most of the side effects are gone. One that has stuck around was the leg-twitching - usually if I take it too close (~6 hrs.) to bed-time. I find a couple of Acetaminophen tabs will calm the twitching, though. I take the Viibryd at the beginning of the day so I don't have any problems with side-effects; too close to bed-time & some of the side-effects - twitching & insomnia - come back.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions